# SDR SWAA2021100410764

- Difficulty date: August 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM UPPER CHORD RBL 44 WL 208 ; / [01] REMOVED CORROSION ON BS986 FLOOR BEAM UPPER CHORD RBL44 WL208 IN AREA OF 0.9' BY 1.1' BY A DEPTH OF 0.065' PER SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] VERIFIED REMOVED CORROSION ON BS986 FLOOR BEAM UPPER CHORD RBL44 WL208 IN AREA OF 0.9' BY 1.1' BY A DEPTH OF 0.065' PER SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. OUT OF LIMITS PER SRM 53-70-51-1A-1.; [03] REMOVED ANGLE UNDER MOPSILL BS 986-1001 RBL 44 WL 207 FOR ACCESS PER SRM 51-40-02-0G-0.; [04] REMOVED ANGLE UNDER MOPSILL BS 967-986 RBL 48 WL 207 FOR ACCESS PER SRM 51-40-02-0G-0.; ALL I.A.W 53-70-51-2R-4 STEP 4.G-4.M.OK TO INSTALL.; [13] FABRICATED REPAIR PARTS ITEMS(1)T-CHORD1EA;(2)ANGLE 2EA;(3)ANGLE 2EA;(4)STRAP 2EA;PARTS OBTAINED FROM SOUTHWEST KIT BS986 SI#7530799;APPLIED CHEMICAL CONVERSION COATING AND PRIMED REPAIR PARTS AND BARE SURFACE OF THE REWORKED AREAS ALL I.A.W SRM 53-70-51-2R-4 STEP 4.G-4.M.OK TO INSTALL; [INSTALLED INTERCOSTAL, ITEM(8)2EA CORNER FITTINGS, ITEM (6) FILLERS 2EA BS986-1006 RBL38 WL208-WL200 I.A.W SRM 53-70-51-2R-4 STEP 4.N,O AND BOEING DWG 147A5730
